Fluctuation Studies in the Infinite Interval Matrix Representations of Operator Products and Their Decompositions

Baykara N. A., GÜRVİT E., Demiralp M.

7th International Conference on Computational Methods in Science and Engineering (ICCMSE), Rhodes, Greece, 29 September - 04 October 2009, vol.1504, pp.808-811 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1504
  • Doi Number: 10.1063/1.4771817
  • City: Rhodes
  • Country: Greece
  • Page Numbers: pp.808-811
  • Istanbul Technical University Affiliated: Yes


In this work a study on finite dimensional matrix approximations to products of quantum mechanical operators is conducted. It is emphasized that the matrix representation of the product of two operators is equal to the product of the matrix representation of each of the operators when all the fluctuation terms are ignored. The calculation of the elements of the matrices corresponding to the matrix representation of various operators, based on three terms recursive relation is defined. Finally it is shown that the approximation quality depends on the choice of higher values of n, namely the dimension of Hilbert space.